MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SMS STEM; SMS SOLID STEM STD SIZE 12

MEDACTA INTERNATIONAL SA SMS STEM; SMS SOLID STEM STD SIZE 12
Model Number 01.36.052
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 may 2025.Lot 2108219: (b)(4) items manufactured and released on 27-oct-2021.Expiration date: 2026-10-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Additional items involved in the complaint, batch review performed on 28 may 2025.Ball heads: mectacer 01.29.234h mectacer head biolox option 12/14 ø 44 (k131518) lot.2433586 lot 2433586: (b)(4) items manufactured and released on 16-dec-2024.Expiration date: 2029-11-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Cup: mpact 3d metal monocer 01.42.054mcc acetabular shell ø54/44 lot.2422834 (item not registered in us) lot 2422834: (b)(4) items manufactured and released on 05-nov-2024.Expiration date: 2029-09-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Revision surgery performed at about 2 months after the primay following infection.

Brand Name
SMS STEM
Common Device Name
SMS SOLID STEM STD SIZE 12
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22193039
Report Number3005180920-2025-00552
Device Sequence Number9227920
Product Code LZO
UDI-Device Identifier07630030888717
UDI-Public07630030888717
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.36.052
Device Lot Number2108219
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale